• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Worried !!!!!!!!!!!!!

#1
As you can see i have been on LT since feb and my periods have been regular every 4 weeks although since startin they have got slightly heavy but this month has been strange its dark in colour (sorry to be so graphic) all the way through and longer nearly a week and a half then i finished for a week then on tue came back on !!!!! my boobs felt like 2 rocks and had bad tummy pain aswell and its the same colour as before im just wondering if anybody else has had anything like this ???? Im really worried couldnt get a app with a woman doc untill nxt fri !!!
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Hi hun i'v only been on LT for 6 weeks well i'm halfway through my 7th week in that time i'v had 4 periods some really heavy with cramps i never usually get cramps, i cant comment on what your experiencing but i'm sure someone will reply soon x
 
#3
i know why the periods have come more often its something to do with eastrogen been stored in the fat and as we lose fat it gets released so therfore more hormones in our blood but its the colour and it only been a week also i havnt lost owt for about 2 weeks so its not the eastrogen thing oh i dont know just a bit worried
 
#4
since i start lt in june.. i've practically had mine the whole time.. even thou i stoped for 5 weeks in between. I know what u mean about colour.. i didnt go to docs thou.. to scared.
 
#5
i had a period for 15 days! had the tummy pains to and dark blood, my doc said it was cause of the weight id lost it was my body catching up with periods id missed in the past but it is best to go along and get it checked, iv read about alot of people on different vlcd diets who have had messed up periods
 
#6
I have a serious doctor phobia so im fine as long as i know other people are experiencing the same things, but if u do feel uneasy about it go and get it checked but try not to worry :D
 
#7
I have a coil fitted and hadn't had a period for years then 3 weeks after I started LT lo and behold I get a visitor. I've had every month since and the last one was only 3 weeks after the one before!

It is always worth mentioning it to your GP, I did and she said it could be the diet or the coil needed replacing but not to worry. It is due to be replaced at the end of the year so we decided to leave it.

x
 
Last edited:
#8
i am on on LT 3 weeks, and I havent experienced any of this, and I hope I dont, have had bad periods most of my life!

i suppose if its to be expected, just hot water bottle and pain killers, the Cura Pain heat packs for period pain are ok if your too busy for a hot water bottle, they just stick to the outside of your knickers, worth a go, if your in pain!

I hope things get better for you all x x x
 
#9
my periods usually only last 3 days , i started lipo on day 2 ,im into my 3rd day of lipo and they are still here and as heavy as ever grrrrr ,oh well have to take the bad with the good :)
 


Similar threads